# SDR AALA20140506001

- Difficulty date: May 6, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 44,709 hours, 7,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT RT & LT NR 2 DOORS EXIT SIGNS INOPERATIVE.  REPLACED M1210 BATTERY PACK.  OPERATIONS CHECKED NORMAL.
